Journal article icon

Journal article

Discrete time H∞ control

Abstract:
A representation formula for all controllers for a given discrete-time system which satisfy an H∞ norm bound is given. The approach is based on the theory of linear quadratic difference games, with the time-varying, finite-horizon version of the problem being the main focus of attention. It is found that the controller representation formula can be specified in terms of a pair of discrete-time game-theoretic Riccati difference equations.

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Publisher:
IEEE
Journal:
Proceedings of the IEEE Conference on Decision and Control More from this journal
Volume:
1
Pages:
392-396
Publication date:
1989-01-01
ISSN:
0191-2216
Language:
English
Pubs id:
pubs:367597
UUID:
uuid:0639c2ee-b11f-4a16-9767-36442093b919
Local pid:
pubs:367597
Source identifiers:
367597
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP